# SDR ASAA2025113063083

- Difficulty date: November 30, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT,  BS 967 - 986,  LBL 14 HAD AREAS OF CORROSION. GROUNDED - YES.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1, ORIGINAL .071" REMAINING .051" REMOVED .020".  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 140A9870, REV A.
